# SDR FDEA201105201901

- Difficulty date: May 20, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Broken
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 24 SEAT TRACK SCALLOP BROKEN AT BS 1200. TRANSFERED FROM N00741, REMOVED SEAT TRACK FS 1180-1320 LBL 24 IAW SRM 51-40-02,   FABBED NEW SEAT TRACK FROM BAC1520- 792, BATCH 1904663, LOCATED AND DRILLED IAW   SRM 51-10-02 AND 51-10-55, TREATED, PRIMED AND TOP COATED IAW SRM 51-20-01,   INSTALLED NEW SEAT TRACK FS 1180- 1320 LBL 24 IAW SRM 51-40-02,   DAMAGE ON SEAT TRACK WAS OUT OF LIMITS IAW SRM 53-00-52.  MAJOR REPAIR.
